# SDR ASOA200901434

- Difficulty date: December 17, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 19,223 hours, 16,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX .2" IN LENGTH 90 PERCENT FSH. FAILED NDT INSPECTION.  REPAIR IAW REO 601R-53-61-1230 HAS BEEN COMPLIED AND THE REPAIR COMPLIES WITH THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D.  REPAIR REQUIRES PAINT & SEAL.  APPLIED AERODYNAMIC SEALANT TO REPAIRED AREA IAW AMM 51-23-00-390-809 PART 2 THRU D AND 3A1&2. ALSO PAINTED REPAIRED AREA IAW SRM 51-25-01 STEP 8A NR 3 & 8B1 A THRU G.
